# SDR DXTA200500903

- Difficulty date: August 16, 2005
- Submitted: August 19, 2005
- Operation: Air carrier
- Aircraft: N779QS
- Make and model: Cessna 650
- Aircraft serial: 6507079
- Aircraft time: 6,261 hours, 4,820 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: EJN3
- Condition: Broken
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR WILL NOT RETRACT.  FOUND OPEN WIRE BETWEEN EJN3 AND JPN1 IN NOSE GEAR WELL.  INSPECTED WIRE HARNESS, DISCOVERED BROKEN WIRE.  REPAIRED BROKEN WIRE IAW THE 650 MAINTENANCE MANUAL 20-10-01.  DOWNLOCK SOLENOID OPS CHECK SATISFACTORY.  RETRACTION/EXTENSION CHECK SATISFACTORY.
